Why does it seem that way, way more than 2% of Finasteride users experience negative side effects? I wish we lived in a world where there were clear, concise answers to whether or not our bodies would be negatively affected by this drug. I’ve been taking Fin for 3 months now – no side effects. But the more I keep reading about real & permanent side effects hitting guys, the more I don’t. know. what. to do anymore. Its a horrible feeling. It’s a decision where I now feel damned either direction I take. Thoughts?
If you are not having side effects, stop worrying as you will be like the majority of finasteride users able to take the drug without experiencing many of the problems you are reading about; however, if you keep focusing on the side effects that you don’t have, one day you will not be able to hold an erection and start blaming the drug. A cycle may be started psychologically, where you may induce side effects just from worrying about it. I have seen it happen.